# SDR DL72L981895

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507DA
- Make and model: Boeing 727232
- Aircraft serial: 21309
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING MV2 CORROSION VISIT                            NRC 154, WHILE WORKING NRC 91 FOUND RT SKIN SUPPORT ANGLE CORRODED UNDER STR 27R STA 740.  REPLACED SKIN SUPPORT ANGLE PER M/M 53-11-0 PG 859.
